Fourier series expansions in principal functions of an elliptic operator
Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1736-1745 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1987_23_10_a9,
     author = {A. I. Vahabov},
     title = {Fourier series expansions in principal functions of an elliptic operator},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1736--1745},
     year = {1987},
     volume = {23},
     number = {10},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1987_23_10_a9/}
}
TY  - JOUR
AU  - A. I. Vahabov
TI  - Fourier series expansions in principal functions of an elliptic operator
JO  - Differencialʹnye uravneniâ
PY  - 1987
SP  - 1736
EP  - 1745
VL  - 23
IS  - 10
UR  - http://geodesic.mathdoc.fr/item/DE_1987_23_10_a9/
LA  - ru
ID  - DE_1987_23_10_a9
ER  - 
%0 Journal Article
%A A. I. Vahabov
%T Fourier series expansions in principal functions of an elliptic operator
%J Differencialʹnye uravneniâ
%D 1987
%P 1736-1745
%V 23
%N 10
%U http://geodesic.mathdoc.fr/item/DE_1987_23_10_a9/
%G ru
%F DE_1987_23_10_a9
A. I. Vahabov. Fourier series expansions in principal functions of an elliptic operator. Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1736-1745. http://geodesic.mathdoc.fr/item/DE_1987_23_10_a9/